# SDR COEA2020031321819

- Difficulty date: January 21, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,964 hours, 31,602 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bellcrank
- Part number: WABC10A
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 211121 NR 800007 HEAVY CHECK COE/MAJOR REPAIR: FORWARD CARGO DOOR LATCH/LOCK MECHANISM INTERIOR HANDLE HAS EXCESSIVE PLAY CAUSED BY OVERSIZED HOLE IN THE LOCKING BELLCRANK. CORRECTIVE ACTION: REPAIRED PER M7 DRAWING 72R43000-05 & 8110-3.
